# SDR KCSA111274

- Difficulty date: November 11, 2011
- Submitted: November 12, 2011
- Operation: Air carrier
- Aircraft: N704CK
- Make and model: Boeing 747246F
- Aircraft serial: 23391
- Aircraft time: 97,615 hours, 19,010 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 980 RBL 11, SEAT TRACK HAS ELONGATED CENTER GUIDE LOCKING HOLE.
